# SDR SWIA202056353

- Difficulty date: December 23, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod End
- Part number: 272007
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCU ROD ENDS HAVE CORROSION.  (C-CHECK) RO 2/17/2021.  REMOVED AND INSTALLED INBOARD AND OUTBOARD PCU FROM LT AILERON IAW AMM 27-14-01-00-801/27-14-01-4000-801 AND SKYWEST SUPPLEMENT TASK 27-900-1002-SKY (CL600-2B19).
